# SDR P5CA9701814

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 60B0025432
- Condition: Hole
- Location: Nr 1 Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST NR 1 HYDRAULIC SYSTEM QUANTITY ON APPROACH.  FOUND HOLE ON NR 1 AIR DRIVEN HYDRAULIC PUMP PRESSURE LINE REPLACED LINE AND LEAK CHECKED PRE BOEING M/M 29-11-00.  DEACTIVATED NR 1 ENGINE DRIVEN PUMP PER MEL 29-1 DUE TO PUMP OPERATED WITH SUPPLY TO OFF POSITION.
